# SDR USAA991213

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 40,945 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A 1 INCH CRACK 178 BULKHEAD 5 INCH BELOW FLOOR LEVEL AT STIFFENER NR 2 WEB.  INSTALLED DOUBLER PER TR 53-10-07 REV A.  (M)
